# SDR UPS02839444

- Difficulty date: August 27, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 A-PIT DOOR FWD LOWER STOP ON DOOR AND DOOR PAN UNDER FITTING ARE CRACKED AT STA 320 AT LONG 32R.  REMOVED AND REPLACED STOP FITTING, REMOVED, FABRICATED AND REPLACED LOWER PAN SECTION IAW SRM 52-4-2 AND 52-2-0 FIG 2.
